Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: um.....interesting dialog on PROVIGIL.......oh my alesta

Posted by Dinah on August 29, 2004, at 9:56:24

In reply to um.....interesting dialog on PROVIGIL.......oh my, posted by alesta on August 26, 2004, at 11:47:50

Thanks for the link.

I've been a bit concerned myself with my Provigil use. I feel like I'm abusing it, even though I'm taking only half the prescribed dose. It does decrease my daytime naps, and I'm more productive. But I'm starting to feel the accumulated sleep loss. Maybe I *need* to sleep ten hours a day rather than seven.

It doesn't feel right somehow to trade increased productivity for what feels like some sleep deprivation damage being done to my body. All my puritan instincts are sending up red flags.

I don't *feel* the stupids yet, but from what they said, I'd be the last to know? I haven't noticed an increased error rate in my work.

I spoke to my neurologist about this, and he wants me to eliminate caffeine after 3 pm before I do anything about the Provigil and see how that works.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:382548
URL: http://www.dr-bob.org/babble/20040825/msgs/383608.html